Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is delayed period even after taking I-pill a sign of pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12744 Questions
Question
Hello doctor as i discussed with you last month that i have unprotected sex (13 july)with bf and after that i took i pill(14 july) within 24 hrs and and i got light bleeding with abdomen pain on 16th july and it lasts for 7 days upton23rd july . And today is 6 august and didnt get my periods .so please told me when i got my period.....? Is there any risk of pregnancy?? Please help
Posted Tue, 26 Aug 2014 in Pregnancy
 
 
Answered by Dr. Rakhi Tayal 18 minutes later
Brief Answer:
Wait for your periods.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The risk of pregnancy is not there as you took I-pill within 24 hours of unprotected sex.
The delay in routine period is also expected due to the side effect of the I-puill that you have taken. Do test your urine for pregnancy to rule out pregnancy again. It is best to wait for another week for your periods to start on their own.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor